MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Low Blood Pressure/ Hypotension (1914); Movement Disorder (4412)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a flexnav delivery system (ds).During the procedure, the valve was able to be implanted successfully.Post-procedure on the following day, the patient had an ischemic stroke with hypotensive; also noted clinical signs of aphasia and left side drooping.No stroke was confirmed via magnetic resonance imaging (mri).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient had an extended hospitalization and transferred to rehabilitation.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a flexnav delivery system (ds).During the procedure, the valve was able to be implanted successfully.Post-procedure on the following day, the patient had an ischemic stroke with hypotensive; also noted clinical signs of aphasia and left side drooping.No stroke was confirmed via magnetic resonance imaging (mri).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient had an extended hospitalization and transferred to rehabilitation.No additional intervention was performed to treat the event.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of hypotension, stroke/cva, movement disorder, and hospitalization was reported following a navitor valve implant.As the valve remains implanted, it could not be returned to abbott for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported hypotension, movement disorder, and stroke could not be conclusively determined.The prolonged hospitalization was the result of case specific circumstances as it was to treat and monitor the other patient effects.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50024945
Report Number2135147-2026-05131
Device Sequence Number9607252
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)281214
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11194155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age89 YR
Patient SexUnknown